# SDR VTZA990085

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failure
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7333 - IAD - DURING PREFLIGHT, CREW FOUNDN OVERHEAD MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RELAMPED LIGHT BULB, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
